# SDR DALA2024090808796

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 92,537 hours, 42,976 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Condition: Contaminated
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3247 DISC: ON LANDING AND TAXI IN, BACK OF AIRCRAFT REPORTS A DIRTY SOCK ODOR. C/A: ACCOMPLISHED W/C 0550-2002. ISOLATED TO APU. FOUND INLET, INLET SCREEN & IGV'S OIL SOAKED. FOUND OIL IN AIR/OIL HX TUBE & OIL IN FAN ON GEARBOX. NEEDS APU. ACCOMPLISHED ECS DECONTAMINATION W/C 2100-2005. INSPECTED ENGINES. NO LEAKS OR WETTING AT SPINNERS - NO SMELL DURING ENGINE RUNS. NO SMELLS AFTER DECONTAMINATION. RECIRC FILTERS REPLACED. WILL NEED W/C 4916-2001 & 4900-2001 COMPLETED AFTER APU REPLACEMENT. W/C 0550-9001-A320FAM ACCOMPLISHED. (LP: 5380582)
